DOI QR코드

DOI QR Code

CYCLOTOMIC POLYNOMIALS OVER CYCLOTOMIC FIELDS

  • Received : 2011.02.01
  • Published : 2012.07.31

Abstract

In this paper, we find the minimal polynomial of a primitive root of unity over cyclotomic fields. From this, we factorize cyclotomic polynomials over cyclotomic fields and investigate the coefficients of ${\Phi}_{3n}(x)$ when 3∤$n$.

References

  1. M. Beiter, Magnitude of the coefficients of the cyclotomic polynomial $F_{pqr}$, Amer. Math. Monthly 75 (1968), 370-372. https://doi.org/10.2307/2313416
  2. G. P. Dresden, On the middle coefficient of a cyclotomic polynomial, Amer. Math. Monthly 111 (2004), 531-533. https://doi.org/10.2307/4145075
  3. M.-C. Kang, Minimal polynomials over cyclotomic fields, Amer. Math. Monthly 104 (1997), no. 3, 258-260. https://doi.org/10.2307/2974793
  4. T. Y. Lam and K. H. Leung, On the cyclotomic polynomial ${\Phi}_{pq}$(X), Amer.Math. Monthly 103 (1996), no. 7, 562-564. https://doi.org/10.2307/2974668